Discrete nonstationary bounded real lemma in indefinite metrics, the strict contractive case

A. Ben-Artzi, I. Gohberg, M. A. Kaashoek

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Original languageEnglish
Title of host publicationOperator theory and boundary eigenvalue problems
Subtitle of host publicationinternational workshop in Vienna, July 27-30, 1993
EditorsI. Gohberg, H. Langer
PublisherBirkhäuser Basel
Pages49-78
Number of pages30
Volume80
ISBN (Electronic)978-3-0348-9106-6
ISBN (Print)978-3-0348-9909-3, 978-3-7643-5275-2
DOIs
StatePublished - 1995

Publication series

NameOper. Theory Adv. Appl.
PublisherBirkhäuser, Basel

Cite this